# SDR ABXA9500477

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032379
- Condition: Gouged
- Location: Fs 440-462
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND AN EXISTING REPAIR BETWEEN FS 440 AND 462, FROM LONGERON 24L  AND 25L WAS GOUGED AND DOUBLE DRILLED.  REPAIRED FUSELAGE SKIN IAW ABX REA D953-11258-MR.
